Vol. 2, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Periodic stochastic Korteweg–de Vries equation with additive space-time white noise

Tadahiro Oh

Vol. 2 (2009), No. 3, 281–304
Abstract

We prove the local well-posedness of the periodic stochastic Korteweg–de Vries equation with the additive space-time white noise. To treat low regularity of the white noise in space, we consider the Cauchy problem in the Besov-type space b̂p,s(T) for s = 1 2+, p = 2+ such that sp < 1. In establishing local well-posedness, we use a variant of the Bourgain space adapted to b̂p,s(T) and establish a nonlinear estimate on the second iteration on the integral formulation. The deterministic part of the nonlinear estimate also yields the local well-posedness of the deterministic KdV in M(T), the space of finite Borel measures on T.

Keywords
stochastic KdV, white noise, local well-posedness
Mathematical Subject Classification 2000
Primary: 35Q53, 60H15
Milestones
Received: 2 January 2009
Revised: 28 August 2009
Accepted: 19 October 2009
Published: 9 February 2010
Authors
Tadahiro Oh
Department of Mathematics
University of Toronto
40 St. George Street, Rm 6290
Toronto, ON  M5S 2E4
Canada